ITM Web Conf.
Volume 29, 20191st International Conference on Computational Methods and Applications in Engineering (ICCMAE 2018)
|Number of page(s)||6|
|Published online||15 October 2019|
On the solutions of the generalized Lotka-Volterra system
Al Imam Mohammad Ibn Saud Islamic University, Faculty of Science, Department of Mathematics,
P.O. Box 90950,
2 Al Imam Mohammad Ibn Saud Islamic University, Faculty of Science, Department of Mathematics, P.O. Box 90950, Riyadh, 11623, Saudi Arabia
In this article, under suitable conditions on the coefficients, we derive closed-form solutions and implicit solutions of the generalized Lotka-Volterra system.
© The Authors, published by EDP Sciences, 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.